Loading…
MHS February 14 PD DAY has ended
Choose your session based on how you like to learn. Please choose one session from each time slot. Grab your favorite collaborator and choose your own adventure for our PD day. Check out this video to get you ready for the day!

February 14 Agenda
7:05-7:15 - Brief Whole Group session with Brandon in the Auditorium

7:20-7:55 - Core Session (35 min) - The same core content will be offered in several different ways. Read the session descriptions and choose your preferred way to learn some new information.

8:00-8:30 - Interest Session 1 (30 min) - Interest sessions are meant to tell the stories of some teachers who have been dabbling in personalized learning. Read the description and follow your curiosities.

8:35-9:05 - Interest Session 2 (30 min) - Interest sessions are meant to tell the stories of some teachers who have been dabbling in personalized learning. Read the description and follow your curiosities.

9:10-9:25 - Staff Ingite Update (15 min) - Please come to the Learning Commons for an update from our Staff Ignite team!

9:30-10:05 - Staff Connect Session (35 min) - Finish your PD time by engaging in any one of these Staff Connect Sessions that interest you.

Sign up or log in to bookmark your favorites and sync them to your phone or calendar.

Friday, February 14
 

7:05am

7:20am

8:00am

8:35am

9:10am

9:30am